question-icon

What causes recurring hives?

default
Posted on Thu, 26 May 2016
Question: I have chronic hives on and off times 30+ years. No diagnoses ever, however lots of testing,, I have gone 8 years with no symptoms at one time. They returned about 10 days ago, have had a fast acting prednisone shot and a depome drol from shot, along with 70-90 mg of oral prednisone daily. The inside of my cheeks are covered in what looks likewise flakes, this is new! Any ideas? My face, lips, etc..can swell and for that I carry Eli-pens. Your thoughts please. I am a 56 year old female. With kind regarding regards.
doctor
Answered by Dr. Kaushal Bhavsar (51 minutes later)
Brief Answer:
Have you ever tested for connective tissue diseases (CTD)?

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.
Skin lesions, oral mucosa lesions, not improving with routine drugs, can be due to connective tissue diseases (CTD).
And these are common in females.
So please let me know
1. Have you ever undergone testing for these diseases?
2. Do you have joint pain?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14908 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes recurring hives?

Brief Answer: Have you ever tested for connective tissue diseases (CTD)? Detailed Answer: Thanks for your question on Health Care Magic. I can understand your concern. Skin lesions, oral mucosa lesions, not improving with routine drugs, can be due to connective tissue diseases (CTD). And these are common in females. So please let me know 1. Have you ever undergone testing for these diseases? 2. Do you have joint pain? Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.